# SDR SWAA2015080342404

- Difficulty date: August 2, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 16,234 hours, 9,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR EXIT LIGHT SIGN COVER BROKEN.  R & R SIGN IAW MM.
